# SDR AALA202205168815

- Difficulty date: April 29, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 35,183 hours, 14,582 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT RIGHT HAND TRANSITION PANEL LOCATED FROM BS 727A TO BS 767, STR 25R, RBL 23. REPLACED TRANSITION PANEL PER SRM 53-00-53-2R-5.
